• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Hi im new but paliperidone

M

madmanpaly

New member
Joined
Dec 26, 2015
Messages
2
Hey i may have an aggression problem when i suddenly stop medication such as paliperidone, i stopped it for a week and suddenly i hear voices and been getting voices till now, usually they would say it before i would say anything which is quite annoying actually haha.

But im not really sure if i actually need 150mg of paly (paliperidone im just scared it will turn me into a zombie) the doctor turned the dose up and im actually scared about the injection dosage, since im suddenly getting heart pains from it, it could be from it or not. Im not sure why i said it but i think i felt like saying it...hm i think i said it because i wanted to express myself...are people with schizophrenia really dim witted?

(note) i usually fill up my time gaming and playing with the dog.
 
Top